Vol. 19(2018) No. 1


Open access

  Coupled fixed points of monotone mappings in a metric space with a graph
Volumes Selection

Fixed Point Theory, Volume 19, No. 1, 2018, 33-44, February 1st, 2018

DOI: 10.24193/fpt-ro.2018.1.04

Authors: Monther Rashed Alfuraidan and Mohamed Amine Khamsi

Abstract: In this work, we define the concept of mixed G-monotone mappings defined on a metric space endowed with a graph. Then we obtain sufficient conditions for the existence of coupled fixed points for such mappings when a weak contractivity type condition is satisfied.

Key Words and Phrases: Directed graph, coupled fixed point, mixed monotone mapping, multivalued mapping.

2010 Mathematics Subject Classification: 47H09, 6B20, 47H10, 47E10.

Published on-line: February 1st, 2018.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review